# SDR UALA2010011900241

- Difficulty date: January 18, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 63,844 hours, 23,952 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Motor
- Condition: Overheated
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF SMOKE IN AFT GALLEY.  SUSPECT FLUSH MOTOR OVERHEATED. INOPED FLUSH MOTOR PULLING CB'S 28 ON P 11-4 PANEL. LAV NOT USEABLE. RE-ACTIVATED P11 S-28 FLUSH MOTOR CB AND OPERATED LAV MOTOR NUMEROUS TIMES. NO OPERATIONAL PROBLEMS OR SMOKE DETECTED IN FWD AFT LAV. CHECKED ALL CEILING LIGHTS IN AFT GALLEY AND COFFEEMAKERS, ALSO RAN BOTH CHILLERS ALL CHECKED GOOD. NO DISCREPANCIES OR ODOR NOTED. REQUEST OTBD CREW COMMENT. ACCOMPLISHED THOROUGH CHECK AS NOTED ABOVE AND FOUND ACCEPTABLE TO OTBD CAPTAIN. CONCURRED WITH OPBLM.  LAV RE-ACTIVATED AND OK FOR USE.
